# SDR CALA2025031802913

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N77578
- Make and model: Boeing 737-9
- Aircraft serial: 67613
- Aircraft time: 4,802 hours, 1,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Incorrect
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

1R SERVICE DOOR WILL NOT ARM DUE TO LOCATION OF DOOR LEVER. GIRTBAR WAS STOWED IMPROPERLY. RESECURED GIRTBAR. OK TO CONTINUE. ADD EMP: U155568
